Alert archive / Wisconsin / Flash Flood Warnings in 2022

Flash Flood Warning 2, NWS Milwaukee, WI

June 15, 20229 counties in Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Jun 15, 2022, 8:46 PM CDT for 9 counties in Wisconsin. It was in force for 3 hr. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2022, 8:46 PM CDT (01:46 UTC)
Expired
Jun 15, 2022, 11:45 PM CDT
In force
3 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

Counties Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Jefferson County, WI, Ozaukee County, WI, Rock County, WI, Sheboygan County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 38 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 9:19 PM CDTHEAVY RAIN 3.4Watertown, WI
Jun 15, 9:21 PM CDTHEAVY RAIN 3.9Lake Mills, WIRAIN STARTED AT 7:40PM AND ENDED AT 9:05PM.
Jun 15, 9:30 PM CDTHEAVY RAIN 4Deerfield, WISTILL RAINING.
Jun 15, 10:00 PM CDTHEAVY RAIN 1.5Germantown, WIFROM 8:45PM TO 10PM.
Jun 15, 10:35 PM CDTFLOOD4 Wsw Allenton, WIFLOODING ON COUNTRY ROAD U NORTH OF COUNTRY ROAD S.
Jun 15, 10:35 PM CDTFLASH FLOOD2 Ene Rubicon, WIFLOODING ON COUNTY ROAD N.
Jun 15, 10:35 PM CDTFLASH FLOOD4 Wsw Allenton, WICORRECTS PREVIOUS FLOOD REPORT FROM 4 WSW ALLENTON. FLOODING ON COUNTRY ROAD U NORTH OF COUNTRY ROAD S.
Jun 15, 10:50 PM CDTHEAVY RAIN 2.81 S Oconomowoc, WISTORM TOTAL RAIN.
Jun 15, 11:00 PM CDTFLASH FLOOD1 S Nashotah, WIGRAVEL WASHED OUT FROM ROADS: HWY C NORTH OF HWY 18 AND HWY 83 NORTH OF 16. TIME ESTIMATED FROM RADAR.
Jun 15, 11:35 PM CDTHEAVY RAIN 5.91 Nw Watertown, WISTORM TOTAL RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 109 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2022-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2022-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1369 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1711 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.6
Supercell composite
18.5

Open this sounding in Storm Lab

The text

As transmitted.

419 
WGUS53 KMKX 160146
FFWMKX
WIC025-027-039-055-089-105-117-131-133-160445-
/O.NEW.KMKX.FF.W.0002.220616T0146Z-220616T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
846 PM CDT Wed Jun 15 2022

The National Weather Service in Milwaukee/Sullivan has issued a

* Flash Flood Warning for...
  Southeastern Fond du Lac County in east central Wisconsin...
  Southwestern Sheboygan County in east central Wisconsin...
  Southeastern Dane County in south central Wisconsin...
  Northeastern Rock County in south central Wisconsin...
  Southeastern Dodge County in southeastern Wisconsin...
  Jefferson County in southeastern Wisconsin...
  Northern Ozaukee County in southeastern Wisconsin...
  Washington County in southeastern Wisconsin...
  Northwestern Waukesha County in southeastern Wisconsin...

* Until 1145 PM CDT.

* At 846 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 1.5 inches of 
  rain have fallen. The expected rainfall rate is 1 to 2 inches in 1 
  hour. Additional rainfall amounts of 1 to 3 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Menomonee Falls, West Bend, Watertown, Mequon, Whitewater, 
  Hartford, Stoughton, Fort Atkinson, Sussex, Hartland, Jefferson, 
  Delafield, Jackson, Lake Mills, Edgerton, Mayville, Slinger, 
  Saukville, Kewaskum and Horicon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4328 8884 4355 8850 4358 8836 4358 8795
      4354 8779 4329 8804 4284 8868 4282 8932

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

MARQUARDT
3 follow-up statements
163 
WGUS73 KMKX 160240
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
940 PM CDT Wed Jun 15 2022

WIC025-027-039-055-089-105-117-131-133-160445-
/O.CON.KMKX.FF.W.0002.000000T0000Z-220616T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dane WI-Dodge WI-Fond du Lac WI-Jefferson WI-Ozaukee WI-Rock WI-
Sheboygan WI-Washington WI-Waukesha WI-
940 PM CDT Wed Jun 15 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT THIS 
EVENING FOR SOUTHEASTERN FOND DU LAC, SOUTHWESTERN SHEBOYGAN, 
SOUTHEASTERN DANE, NORTHEASTERN ROCK, SOUTHEASTERN DODGE, JEFFERSON, 
NORTHERN OZAUKEE, WASHINGTON AND NORTHWESTERN WAUKESHA COUNTIES...

At 940 PM CDT, gauge reports indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 3 inches of rain have 
fallen. The expected rainfall rate is 2 to 2.5 inches in 1 hour. 
Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Gauges and storm spotters reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Menomonee Falls, West Bend, Watertown, Mequon, Whitewater, 
  Hartford, Stoughton, Fort Atkinson, Sussex, Hartland, Jefferson, 
  Delafield, Jackson, Lake Mills, Edgerton, Mayville, Slinger, 
  Saukville, Kewaskum and Horicon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4328 8884 4355 8850 4358 8836 4358 8795
      4354 8779 4329 8804 4284 8868 4282 8932

FLASH FLOOD...GAUGE INDICATED
EXPECTED RAINFALL RATE...2-2.5 INCHES IN 1 HOUR

$$

CMILLER
658 
WGUS73 KMKX 160339
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
1039 PM CDT Wed Jun 15 2022

WIC025-027-039-055-089-105-117-131-133-160445-
/O.CON.KMKX.FF.W.0002.000000T0000Z-220616T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dane WI-Dodge WI-Fond du Lac WI-Jefferson WI-Ozaukee WI-Rock WI-
Sheboygan WI-Washington WI-Waukesha WI-
1039 PM CDT Wed Jun 15 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT THIS 
EVENING FOR SOUTHEASTERN FOND DU LAC, SOUTHWESTERN SHEBOYGAN, 
SOUTHEASTERN DANE, NORTHEASTERN ROCK, SOUTHEASTERN DODGE, JEFFERSON, 
NORTHERN OZAUKEE, WASHINGTON AND NORTHWESTERN WAUKESHA COUNTIES...

At 1039 PM CDT, local law enforcement reported thunderstorms 
producing flash flooding along County U north of County S in the 
Hartford Area. Between 2 and 3 inches of rain have fallen. The 
expected rainfall rate is 2 to 2.5 inches in 1 hour. Additional 
rainfall amounts of 1 to 2 inches are possible in the warned area. 
Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Menomonee Falls, West Bend, Watertown, Mequon, Whitewater, 
  Hartford, Stoughton, Fort Atkinson, Sussex, Hartland, Jefferson, 
  Delafield, Jackson, Lake Mills, Edgerton, Mayville, Slinger, 
  Saukville, Kewaskum and Horicon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4328 8884 4355 8850 4358 8836 4358 8795
      4354 8779 4329 8804 4284 8868 4282 8932

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...2-2.5 INCHES IN 1 HOUR

$$

CMILLER
962 
WGUS73 KMKX 160446
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
1146 PM CDT Wed Jun 15 2022

WIC025-027-039-055-089-105-117-131-133-160456-
/O.EXP.KMKX.FF.W.0002.000000T0000Z-220616T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dane WI-Dodge WI-Fond du Lac WI-Jefferson WI-Ozaukee WI-Rock WI-
Sheboygan WI-Washington WI-Waukesha WI-
1146 PM CDT Wed Jun 15 2022

...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN FOND DU LAC, 
SOUTHWESTERN SHEBOYGAN, SOUTHEASTERN DANE, NORTHEASTERN ROCK, 
SOUTHEASTERN DODGE, JEFFERSON, NORTHERN OZAUKEE, WASHINGTON AND 
NORTHWESTERN WAUKESHA COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 4328 8884 4355 8850 4358 8836 4358 8795
      4354 8779 4329 8804 4284 8868 4282 8932

$$

DDV

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 3:22 PM CDT, 5 hours 24 minutes earlier.

Area forecast discussion, Jun 15, 3:22 PM CDT, 5 hours 24 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
322 PM CDT Wed Jun 15 2022

.SHORT TERM...
(Issued 322 PM CDT Wed Jun 15 2022)

Tonight and Tonight:

The main focus is on the severe weather expected to impact the area
late this afternoon and evening. The main threat will move into
the west between 4 to 6 PM, then spreading east through the
evening hours. Walworth, Racine, Kenosha counties will be the
last to see the potential for strong to severe storms, if they
hold up in intensity that far to the southeast.

The hot and humid airmass in place has led to an very unstable
atmosphere across central and southern Wisconsin. The elongated
surface low and frontal boundary currently moving into western
Wisconsin will be the forcing mechanism for this afternoon and
evenings convection. With 4000+ J/kg of SBCAPE entrenched across
the area, this will support the potential for explosive updrafts
with more than enough instability to support severe storms as
this boundary moves through the area. With 40 kts of effective
bulk shear, there will also be enough deep layer shear to support
the potential for supercells initially with any initial discrete
cells. All hazards will be possible with any discrete cells early
one, including very large hail, tornadoes, and damaging winds.

As the boundary continues to move east, do expect the line to
grow upscale into a QLCS, with the potential for bowing segments,
mesovorts, and a few embedded supercells. All hazards will remain
possible, including the potential for pockets of wind-driven
hail and tornadoes. With 0-3 km CAPE increasing this afternoon
and 0-3 km bulk shear increasing to around 30 knots, any segments
of the line that surge to the east-northeast may pose a brief
tornado threat.

Heavy rain will occur with any thunderstorm activity. Will need
to keep an eye on the southeast, where storms may train a bit
longer later this evening, but the widespread flash flood threat
looks low at this time. Typical flood prone areas may see some
nuisance flooding develop due to higher rainfall rates.

The boundary will clear the area late this evening and
thunderstorm chances will come to an end. With light winds
overnight, will need to monitor the potential for fog overnight
where heavier rain occurs.

Anderson

&&

.LONG TERM...
(Issued 322 PM CDT Wed Jun 15 2022)

Thursday through Wednesday:

Thursday will be less humid, but still warm with temperatures in
the 80s. Heat indices will be much less with lower dewpoints
moving in behind the front. Southwest to west winds could gust
upwards of 40 to 45 mph in spots, especially central Wisconsin so
we will need to monitor the potential need for a wind advisory.

Otherwise, the rest of the week and weekend look to be cooler with
drier conditions as high pressure dominants. Next week the weather
could turn more active as the heat and humidity return to the
region.

Anderson

&&

.AVIATION...
(Issued 322 PM CDT Wed Jun 15 2022)

Gusty south to southwest winds are expected into this evening,
ahead of an approaching cold front. This cold front is expected to
move through this evening, bringing the potential for severe
storms mainly impacting KMSN/KJVL between 23-01Z, KSBM between
00-02Z, KUES/KENW/KMKE between 01-04Z. Large hail, damaging
winds, and tornadoes will be possible, with the highest threat
back towards KMSN/KJVL/KSBM. Ceilings may fall into the MVFR
category as storms move through, and visibilities may fall down to
1 SM or less given the very heavy rain expected with this
activity. As the front moves through this evening into tonight,
winds will become westerly behind the front tonight, then become
southwest tomorrow.

Anderson

&&

.MARINE...
(Issued 322 PM CDT Wed Jun 15 2022)

Opted to keep the dense fog advisory in place for the northern half
of Lake Michigan, given the humid airmass lifting into the area this
evening. After the front/surface low passes over Lake Michigan
tonight, any lingering fog should dissipate.

Thunderstorms, some possibly severe, will form along and ahead of
the cold front and move through the region tonight. Large hail,
damaging winds and waterspouts are possible. A period of gusty
southwest winds is expected on Thursday, before shifting west
Thursday night. A Small Craft Advisory has been issued for the
nearshore waters for Thursday, as gusts up to 30 knots are
expected. Some gusts near the shoreline may approach gale force,
and this will need monitoring in later forecasts.

High pressure should move southeast through the Great Lakes
region this weekend, bringing somewhat lighter winds.

Wood/Anderson

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory...WIZ051-WIZ052-WIZ058-WIZ059-WIZ060-WIZ062-WIZ063-
     WIZ064-WIZ065-WIZ066-WIZ067-WIZ068-WIZ069-WIZ070-WIZ071-
     WIZ072 until 8 PM Wednesday.

LM...Dense Fog Advisory...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
     LMZ567-LMZ868 until 7 AM Thursday.

     Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646...10 AM
     Thursday to 7 PM Thursday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jun 15, 2:23 PM CDT, 6 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
223 PM CDT Wed Jun 15 2022

WIZ046-047-051-052-056>060-062>072-161930-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
223 PM CDT Wed Jun 15 2022

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

The Heat Advisory remains in effect for most of the area until 8
PM CDT this evening, for heat index values up to 103 degrees.

Severe storms along and ahead of a cold front are expected to
move eastward through the area later this afternoon and evening,
before exiting to the east around midnight. Tornadoes, large hail
to 2 inches or greater in diameter, and damaging winds above 70
MPH are all possible. Stay weather aware this afternoon and
evening!

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

There are slight chances for thunderstorms early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed later this afternoon and
evening.

LMZ643>646-161930-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
223 PM CDT Wed Jun 15 2022

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

South to southwest winds may reach Small Craft Advisory levels
this afternoon.

Severe storms along and ahead of a cold front are expected to
move eastward through the nearshore waters this evening, before
exiting to the east around midnight. Waterspouts, large hail to 1
inch or greater in diameter, and damaging winds above 50 knots
are all possible. Stay weather aware this evening.

Patchy dense fog is possible at times into tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Gusty southwest to west winds on Thursday will reach Small Craft
Advisory levels near the shoreline. A few gale force gusts are
possible.

There are slight chances for thunderstorms early next week.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-161930-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
223 PM CDT Wed Jun 15 2022

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

A Dense Fog Advisory continues for the northern half of the open
waters of Lake Michigan through tonight. Patchy dense fog may
occur to the south as well.

Gusty south to southwest winds to 30 knots may occur this
afternoon over northern portions of the lake.

Severe storms along and ahead of a cold front are expected to
move eastward through the open waters this evening and into the
overnight hours. Waterspouts, large hail to 1 inch or greater in
diameter, and damaging winds above 50 knots are all possible. Stay
weather aware tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Gusty southwest to west winds to 30 knots may occur Thursday over
northern portions of the lake.

There are slight chances for thunderstorms early next week.

www.weather.gov/mkx

In the hours before

Special weather statement, Jun 15, 8:17 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
817 PM CDT Wed Jun 15 2022

WIZ065-160215-
Waukesha WI-
817 PM CDT Wed Jun 15 2022

...Strong thunderstorms will impact portions of Waukesha County
through 915 PM CDT...

At 817 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Okauchee Lake to near Whitewater. Movement was
east at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Waukesha, New Berlin, Brookfield, Menomonee Falls, Pewaukee, Sussex,
Hartland, Delafield, Elm Grove, Wales, Okauchee Lake, Oconomowoc,
Lisbon, Ottawa, Merton, Dousman, North Prairie, Butler, Big Bend and
Lannon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Wisconsin.

&&

LAT...LON 4284 8854 4320 8854 4319 8807 4295 8807
TIME...MOT...LOC 0117Z 252DEG 32KT 4312 8847 4289 8873

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CMILLER
Special weather statement, Jun 15, 8:25 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
825 PM CDT Wed Jun 15 2022

WIZ064-160200-
Jefferson WI-
825 PM CDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of eastern Jefferson
County through 900 PM CDT...

At 825 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Johnson Creek, or 8 miles east of Jefferson,
moving northeast at 60 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Whitewater, Jefferson, Johnson Creek, Palmyra, Ixonia, Rome, Hebron,
Sullivan, Pipersville, Helenville, Nws Milwaukee/sullivan and Lake
Lac La Belle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Wisconsin.

&&

LAT...LON 4285 8877 4313 8883 4320 8854 4318 8853
      4315 8854 4284 8855 4284 8862
TIME...MOT...LOC 0125Z 229DEG 54KT 4302 8863

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CMILLER
Local storm report, Jun 15, 8:32 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
832 PM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HEAVY RAIN       1 NNE WATERTOWN         43.21N 88.71W
06/15/2022  M2.10 INCH       DODGE              WI   PUBLIC

            OVER TWO INCHES OF RAIN IN AROUND AN HOUR.

&&
Local storm report, Jun 15, 8:34 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
834 PM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     WATERLOO                43.18N 88.99W
06/15/2022                   JEFFERSON          WI   PUBLIC

            DOWNED BRANCHES AROUND 1.75 TO 2.75 INCHES
            IN DIAMETER.

&&
Special weather statement, Jun 15, 8:35 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
835 PM CDT Wed Jun 15 2022

WIZ058-160215-
Dodge WI-
835 PM CDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of Dodge County through
915 PM CDT...

At 835 PM CDT, Doppler radar was tracking a strong thunderstorm near
Juneau, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Watertown, Beaver Dam, Mayville, Horicon, Juneau, Lomira, Theresa,
Hustisford, Iron Ridge, Burnett, Lebanon, Woodland, Reeseville,
Brownsville, Neosho, Richwood, Clyman, Lowell, Kekoskee and Atwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for south
central, southeastern and east central Wisconsin.

&&

LAT...LON 4340 8840 4320 8863 4320 8868 4324 8901
      4327 8901 4363 8868 4363 8840
TIME...MOT...LOC 0135Z 236DEG 50KT 4333 8876

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

STUMPF
Local storm report, Jun 15, 8:43 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
843 PM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND GST     SHEBOYGAN FALLS         43.73N 87.82W
06/15/2022  M51 MPH          SHEBOYGAN          WI   TRAINED SPOTTER

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:09 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson51 min
Jun 15, 7:10 PM CDTAreal Flood AdvisoryMKXDane3 hr
Jun 15, 7:35 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson55 min
Jun 15, 7:39 PM CDTAreal Flood AdvisoryMKXDodge, Fond du Lac, Sheboygan, Washington3 hr
Jun 15, 7:47 PM CDTSpecial Marine WarningMKX88 min
Jun 15, 8:13 PM CDTSpecial Weather StatementMKXOzaukee, Sheboygan, Washington47 min
Jun 15, 8:17 PM CDTSpecial Weather StatementMKXWaukesha58 min
Jun 15, 8:18 PM CDTSpecial Marine WarningMKX87 min
Jun 15, 8:25 PM CDTSpecial Weather StatementMKXJefferson35 min
Jun 15, 8:35 PM CDTSpecial Weather StatementMKXDodge40 min
Jun 15, 8:56 PM CDTSpecial Weather StatementMKXJefferson34 min
Jun 15, 8:59 PM CDTSpecial Marine WarningMKX91 min
Jun 15, 9:06 PM CDTSpecial Weather StatementMKXOzaukee39 min
Jun 15, 9:17 PM CDTSevere Thunderstorm WarningMKXOzaukee, Washington43 min
Jun 15, 9:33 PM CDTSpecial Marine WarningMKX87 min
Jun 15, 10:01 PM CDTSpecial Marine WarningMKX119 min
Jun 15, 10:03 PM CDTSpecial Weather StatementMKXOzaukee, Washington42 min
Jun 15, 10:11 PM CDTAreal Flood AdvisoryMKXMilwaukee, Ozaukee, Washington, Waukesha3 hr
Jun 15, 10:49 PM CDTSpecial Weather StatementMKXKenosha, Racine41 min
Jun 16, 3:24 AM CDTGale WarningMKX17 hr

Nearby

Flash Flood Warnings in Wisconsin, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.